MathSciNet Relay Station
MathSciNet bibliographic data
MR2551513 (2011b:14097) 14L05 (11S31)
Achter, Jeffrey D.; Norman, Peter Local monodromy of $p$-divisible groups. Trans. Amer. Math. Soc. 362 (2010), no. 2, 985–1007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement